# SDR SWAA2021100412488

- Difficulty date: August 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A8126
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION ANGLE HAS AREAS OF CORROSION ON UPPER SURFACE FROM STA 496 TO STA 500B. ; / [01] REMOVED TRANSITION ANGLE FOR REPAIR.; [02] CORROSION ON UPPER SURFACE BEYOND SRM LIMITS OF SRM 53-00-53-1A-2. MATERIAL REMOVED .020'; [03] CORROSION ON UPPER SURFACE BEYOND SRM LIMITS OF SRM 53-00-53-1A-2. MATERIAL REMOVED .020'; [04] BACK DRILLED HOLES IN ANGLE PER SRM 51-40-05-0G-0.; [05] BACK DRILLED HOLES IN ANGLE PER SRM 51-40-05-0G-0.; [06] MEASUREMENTS; AND PARTS; [07] INSTALLED R/H TRANSITION ANGLE SHIELD FROM STA 496 TO STA 500A PER SRM 51-40-02.   ORIGINAL WRITE UP WAS INCORRECT STA. SHOULD HAVE SAID FROM STA 496 TO STA 500A.; [08] INSPECTED
